# SDR CALA2017010600011

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 46,992 hours, 18,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: 4182
- Condition: Faulty
- Location: Cockpit
- Part time: 46,985 hours, 18,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT IS ON ENG1 OVERHEAT ON CLIMB THROTTLE AT IDLE FOR AT LEAST 5 MINS BEFORE LIGHT WENT OUT SMOOTH. EMERGENCY DECLARED. CAPT REPORTED THAT EGT WAS NOT EXCEEDED NOR DID HE GET AN ENGINE FIRE INDICATION. ALL PARAMETERS WERE NORMAL. PERFORMED ENGINE F IRE CONDITION PER FIM 26-10-00-810-811 ALL INDICATIONS NORMAL. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE REF FIM 26-10-00-810-801 BITE PASSED. PERFORMED ENGINE- WIRING HARNESS/FIRE DETECTOR - FAULT ISOLATION REF FIM 26-10-00-810-805 ALL ENGINE LOOP RESISTANCES WITHIN RANGE. REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL REF AMM 26-00-01-000-801 AND 2 6-10-01-400-801 INSTALLATION TESTS ALL NORMAL. ALSO PRIOR TO CHANGING PANEL PERFORMED POWER ASSURANCE RUN & COULD NOT DUPLICATE.
